Tornadoes · United States · Oklahoma · 2010

EF1 tornado, Hulbert to Moodys, Oklahoma, May 13, 2010

From Hulbert to Moodys, this EF1 tornado ran 4.0 miles across Cherokee County on May 13, 2010, touching down at 5:37 AM CDT and reaching 200 yards wide. It killed nobody, and did $10,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF1
Date
May 13, 2010
Touchdown
5:37 AM CDT (10:37 UTC)
Lifted
5:41 AM CDT (10:41 UTC)
On the ground
4 minutes
Path length
4.0 miles (6.4 km)
Path width
200 yards (183 m)
Deaths
0
Injuries
0
Property damage
$10,000
County
Cherokee County
Touchdown point
35.930, -95.132
Lift-off point
35.976, -95.093
Record number
1005130437-01

What the Weather Service recorded

A line of thunderstorms intensified as it moved into eastern Oklahoma during the early morning hours of the 13th. A number of tornadoes developed on the leading edge of the bowing line of storms over northeastern Oklahoma. The storms also produced damaging wind gusts.

A tornado snapped large trees limbs, uprooted trees, and damaged outbuildings. The estimated peak wind in the tornado based on this damage was 90 mph.

A tornado uprooted trees and snapped large tree limbs. The estimated peak wind in the tornado based on this damage was 90 mph.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.

Issued (UTC)ExpiredProductOffice
10:09 UTC11:00 UTCSevere Thunderstorm WarningTSA
10:45 UTC11:15 UTCTornado WarningTSA
10:52 UTC11:15 UTCSevere Thunderstorm WarningTSA
11:00 UTC11:47 UTCSevere Thunderstorm WatchTSA

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a General Thunderstorms Risk. The outlook in force was issued at 05:23 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at May 13, 3:50 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 13, 3:50 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT THU MAY 13 2010

.DISCUSSION...
WIDESPREAD CONVECTION WILL CONTINUE ALONG ADVANCING FRONTAL
BOUNDARY THROUGH TODAY...WITH PRE-FRONTAL AIRMASS MAINTAINING
SUFFICIENT INSTABILITY AND WEAK ENOUGH INHIBITION THAT POCKETS OF
STRONG TO SEVERE WINDS ARE POSSIBLE. SO FAR THE HEAVIEST RAINS
HAVE BEEN PROGRESSIVE ENOUGH TO LIMIT FLOODING RISK AT LEAST IN
THE SHORT TERM. TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT
WITH EARLY DAY HIGH TEMPS EXPECTED FOR EASTERN LOCATIONS.

FRONTAL BOUNDARY CLEARS THE FORECAST AREA TONIGHT HOWEVER UPGLIDE
STRENGTHENS LATER TONIGHT WITH ADDITIONAL SHOWERS AND STORMS
EXPECTED TO DEVELOP. PRECIP FOCUS SHOULD SHIFT MOSTLY SOUTHWARD ON
FRIDAY...WITH A STRONGER WAVE MOVING TOWARD THE PLAINS ON
SATURDAY. FRONTAL BOUNDARY TO LIFT NORTHWARD IN ADVANCE OF THE
WAVE AGAIN SUPPORTING PRECIP CHANCES WITH A MORE UNSTABLE AIRMASS
OVERSPREADING THE AREA BY SATURDAY NIGHT INTO SUNDAY. THIS WILL
COINCIDE WITH THE PASSAGE OF THE UPPER WAVE WITH ADDITIONAL ROUNDS
OF CONVECTION LIKELY AS IT PASSES BY SUNDAY NIGHT. IT REMAINS
UNCLEAR JUST HOW WELL INSTABILITY AND WIND SHEAR WILL COUPLE
DURING THIS TIMEFRAME...HOWEVER SHOULD ANY UPTICK IN SEVERE
WEATHER RISK DEVELOP IT WOULD LIKELY ACCOMPANY THE PASSAGE OF THIS
WAVE.

THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH THE AREA WITH A MORE
STABLE AIRMASS FOLLOWING...HOWEVER PRECIP CHANCES REMAIN IN THE
FORECAST AS NORTHWESTERLY FLOW DEVELOPS OVERHEAD WITH VARIOUS
MODELS DEVELOPING PRECIP WITHIN THIS FLOW PATTERN. IT STILL
APPEARS THAT BY LATER NEXT WEEK UPPER RIDGING WILL BEGIN TO EXPAND
NORTHWARD WHICH WOULD YIELD A LESS ACTIVE PATTERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  56  75  61 /  70  60  30  70
FSM   79  63  76  61 /  50  60  60  70
MLC   75  60  75  63 /  60  60  60  60
BVO   63  51  76  57 /  70  40  20  70
FYV   74  57  73  57 /  60  80  60  60
BYV   75  57  71  54 /  50  80  60  60
MKO   73  58  73  61 /  70  70  60  70
MIO   68  54  75  57 /  80  60  20  60
F10   66  57  73  61 /  70  70  60  60
HHW   81  62  78  64 /  50  40  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....07
Hazardous weather outlook, May 13, 5:08 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT THU MAY 13 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT THU MAY 13 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS IS ONGOING THIS MORNING ACROSS
PORTIONS OF EASTERN OKLAHOMA...AND IS EXPECTED TO CONTINUE TO
PROGRESS EASTWARD DURING THE MORNING HOURS. DAMAGING WIND GUSTS
AND PERIODS OF HEAVY RAIN WILL BE THE MAIN THREATS WITH THIS LINE
OF THUNDERSTORMS.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE FOR MUCH OF THE
DAY AND INTO THE OVERNIGHT...AS A COLD FRONT PUSHES THROUGH THE
REGION. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH DURING
THE LATE MORNING AND AFTERNOON AS THE COLDER AIR MOVES INTO THE
AREA. THE HEAVY RAIN THREAT WILL REMAIN HOWEVER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN ACTIVE PERIOD WILL REMAIN ACROSS THE AREA THROUGH THE
WEEKEND...WITH HEAVY RAIN BEING THE PRIMARY THREAT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED SEVERE STORMS CANNOT
BE RULED OUT. THUNDERSTORMS WILL AGAIN ENTER THE FORECAST FOR THE
MIDDLE OF NEXT WEEK AS SOUTH WINDS MAKE A RETURN TO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 13, 4:42 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     TSTM WND GST     4 SE BRISTOW            35.79N 96.34W
05/13/2010  M80 MPH          CREEK              OK   MESONET

&&

KAH
Local storm report, May 13, 4:57 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
05/13/2010  M62 MPH          OKMULGEE           OK   MESONET

&&

KAH
Local storm report, May 13, 5:17 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
05/13/2010  M62 MPH          MUSKOGEE           OK   MESONET

&&

KAH
Local storm report, May 13, 5:24 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
524 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     1 S TULSA               36.12N 95.92W
05/13/2010                   TULSA              OK   BROADCAST MEDIA

            LARGE TREE BLOWN OVER ONTO A HOUSE AT 53RD AND SANDUSKY.
            RELAYED BY KOTV.

&&

KAH
Special weather statement, May 13, 5:24 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 AM CDT THU MAY 13 2010

OKZ065-071-073-131115-
MCINTOSH OK-OKFUSKEE OK-PITTSBURG OK-
524 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND PITTSBURG

AT 524 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF WELEETKA TO 4 MILES SOUTHWEST OF
ARPELAR TO 11 MILES SOUTH OF ASHLAND...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WELEETKA...EUFAULA...HANNA...RAIFORD...VIVIAN...STIDHAM...
MCALESTER...KIOWA...BLANCO...ASHLAND...SAVANNA...HARTSHORNE...
HAYWOOD...ALDERSON...KREBS...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3539 9559 3512 9550 3460 9558 3459 9588
      3468 9589 3469 9610 3505 9609 3509 9607
      3516 9599 3529 9599 3529 9618 3536 9620
TIME...MOT...LOC 1024Z 244DEG 39KT 3523 9610 3493 9598
          3463 9607
Local storm report, May 13, 5:27 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
05/13/2010                   TULSA              OK   TRAINED SPOTTER

            NUMEROUS REPORTS OF POWER OUTAGES AND DAMAGE TO HOMES
            FROM TREES FALLING ON THEM.

&&

KAH

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Springfield, MO (KSGF), 00:00Z

10.6 hours before the tornado, 158 km from the path. May 13, 2010.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 1283 joules per kilogram, CIN -126, lifted condensation level 1221 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 179 square meters per square second, 0 to 6 km bulk shear 33 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
1283 J/kg
Mixed-layer CIN
-126 J/kg
Surface CAPE
2755 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
33 kt
0-1 km bulk shear
23 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.5
0-3 km lapse rate
5.8 K/km

Open this sounding in Storm Lab

Springfield, MO (KSGF), 12:00Z

1.4 hours after it, 158 km from the path. May 13, 2010.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 139 joules per kilogram, CIN -135, lifted condensation level 570 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 12:00Z on 2010-05-13The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 259 square meters per square second, 0 to 6 km bulk shear 70 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-135 J/kg
Surface CAPE
35 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
70 kt
0-1 km bulk shear
41 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.4
0-3 km lapse rate
5.7 K/km

Open this sounding in Storm Lab

The surface observations

Tahlequah Municipal (TQH), 10 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
08:53 UTC73.469.8180° 6 kt1010.5
09:13 UTC73.469.8180° 10 kt1010.8
09:34 UTC73.468190° 7 kt1011.5
09:53 UTC73.468190° 10 kt141012.2
10:13 UTC73.468200° 12 kt181012.9
10:33 UTC73.468180° 17 kt241011.5
10:53 UTC73.464.4250° 21 kt371015.6HZ
11:14 UTC62.660.8260° 7 kt181015.6BR
11:33 UTC60.860.8220° 4 kt141016.6BR
11:53 UTC60.860.8230° 5 kt1016.6BR
12:13 UTC60.860.80° 0 kt1015.9BR
12:33 UTC60.860.890° 7 kt1014.2BR

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Tulsa radar (KINX), 47 km away, was scanning. The volume nearest the touchdown began at 10:37 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
10:00 UTCTSTM WND DMG4 Se CatoosaWagoner, OK1.5 MILES EAST OF 193RD EAST AVE AND 11TH ST. LARGE TREES UPROOTED. POWER OUT. ESTIMATED WINDS OF 80 MPH.
10:00 UTCTSTM WND GST 656 Se Broken ArrowWagoner, OK
10:03 UTCTORNADO1 Ese OnetaWagoner, OKNWS TEAM STILL IN THE FIELD ASSESSING DAMAGE AND DETAILS. PRELIMINARY EF2 RATING. 250 TO 300 YARDS WIDE. HOME DESTROYED. LENGTH NOT YET DETERMINED.
10:05 UTCTSTM WND DMG4 E Broken ArrowWagoner, OKROOF BLOWN OFF BARN. WOOD PRIVACY FENCE DOWN. LARGE TREE UPROOTED. OTHER LARGE TREE LIMBS BROKEN AND DOWN.
10:09 UTCTSTM WND GST 625 Sse HaskellMuskogee, OK
10:10 UTCTSTM WND DMG2 E HaskellMuskogee, OKHIGHWAY 104 GOING EAST OUT OF HASKELL INTO WAGONER COUNTY IS BLOCKED DUE TO DOWNED POWER POLES AND TREES.
10:10 UTCTSTM WND GST 603 E Broken ArrowWagoner, OKREPORTED NEAR THE JUNCTION OF HIGHWAY 51 AND THE CREEK TURNPIKE
10:15 UTCTSTM WND DMGCowetaWagoner, OKTHREE HOMES WITH MAJOR STRUCTURAL DAMAGE AT 108TH AND MIDWAY NEAR THE COWETA AREA.
10:19 UTCTSTM WND DMG4 S ClaremoreRogers, OKMULTIPLE POWER POLES DOWN FROM LARGE TREE FALLING ON LINES.
10:20 UTCTSTM WND DMG6 W WagonerWagoner, OKHIGHWAY SIGNS BLOWN OVER
10:25 UTCTSTM WND GST 583 Sse InolaRogers, OK
10:26 UTCTSTM WND DMGMuskogeeMuskogee, OKTREE LIMBS DOWN IN MUSKOGEE
10:30 UTCTSTM WND DMGPryorMayes, OKNUMEROUS REPORTS OF TREES AND POWER LINES DOWNED...AS WELL AS STRUCTURAL ROOF DAMAGE. REPORTED COUNTY WIDE.
10:30 UTCTSTM WND GST 60ChouteauMayes, OK
10:49 UTCTSTM WND DMG3 N TahlequahCherokee, OKNUMEROUS TREES DOWN IN THE MOODYS AREA
10:50 UTCTSTM WND DMGLeachDelaware, OKTREE LIMBS DOWN IN LEACH.
11:02 UTCTSTM WND DMGColcordDelaware, OKPOWER POLES DOWN IN TOWN...TREES DOWNED JUST EAST OF COLCORD
11:50 UTCTSTM WND DMGLeachDelaware, OKTREE LIMBS DOWN IN LEACH.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2010 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are

The other tornadoes of May 13, 2010

15 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
May 134:19 AM CDTEF1Creek, OK20.01,000$75,000
May 134:43 AM CDTEF2Tulsa, OK22.7500$750,000
May 134:45 AM CDTEF1Tulsa, OK14.1500$125,000
May 134:52 AM CDTEF2Okmulgee, OK6.0300$200,000
May 135:04 AM CDTEF2Wagoner, OK5.15502$400,000
May 135:05 AM CDTEF2Rogers, OK6.0450$750,000
May 135:09 AM CDTEF0Rogers, OK3.1700$10,000
May 135:17 AM CDTEF2Rogers, OK8.71,0002$350,000
May 135:51 AM CDTEF1Cherokee, OK4.0200
May 136:05 AM CDTEF1Ottawa, OK8.0500$25,000
May 136:24 AM CDTEF1Washington, AR0.175
May 137:00 AM CDTEF1Barry, MO2.2200$500,000
May 137:42 AM CDTEF0Stone, MO0.350$10,000
May 138:00 AM CDTEF0Christian, MO4.3200$50,000
May 131:47 AM EDTEF1Van Wert, OH2.1150

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.